Asian Journal of Mathematics

Volume 26 (2022)

Number 5

Differential complexes and Hodge theory on $\log$-symplectic manifolds

Pages: 677 – 704



Ziv Ran (Department of Mathematics, University of California, Riverside, Calif., U.S.A.)


We study certain complexes of differential forms, including ‘reverse de Rham’ complexes, on (real or complex) Poisson manifolds, especially holomorphic $\log$-symplectic ones. We relate these to the degeneracy divisor and rank loci of the Poisson bivector. In some good holomorphic cases we compute the local cohomology of these complexes. In the Kählerian case, we deduce a relation between the multiplicity loci of the degeneracy divisor and the Hodge numbers of the manifold. We also show that vanishing of one of these Hodge numbers is related to unobstructed deformations of the normalized degeneracy divisor with its induced Poisson structure.


Poisson structure, $\log$ complex, mixed Hodge theory

2010 Mathematics Subject Classification

14J40, 32G07, 32J27, 53D17

Received 3 March 2018

Accepted 11 August 2022

Published 13 April 2023